RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Capuzzo Dolcetta, Italo

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:120
Abstract pages:244
Full texts:112
References:46
E-mail: ,

http://www.mathnet.ru/eng/person69063
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. I. Capuzzo Dolcetta, F. Leoni, A. Vitolo, “Generalized Keller–Osserman conditions for fully nonlinear degenerate elliptic equations”, CMFD, 64:1 (2018),  74–85  mathnet
2015
2. I. Capuzzo Dolcetta, F. Leoni, A. Vitolo, “On some degenerate elliptic equations arising in geometric problems”, CMFD, 58 (2015),  96–110  mathnet; Journal of Mathematical Sciences, 233:4 (2018), 446–461
2013
3. I. Capuzzo Dolcetta, A. Vitolo, “Glaeser's type interpolation inequalities”, CMFD, 48 (2013),  51–60  mathnet; Journal of Mathematical Sciences, 202:6 (2014), 783–793  scopus

Presentations in Math-Net.Ru
1. A few new results on fully nonlinear degenerate elliptic equations
I. Capuzzo Dolcetta
The Seventh International Conference on Differential and Functional Differential Equations
August 26, 2014 12:10
2. Glaeser-type interpolation inequalities
I. Capuzzo Dolcetta
Sixth International Conference on Differential and Functional Differential Equations DFDE-2011
August 17, 2011 12:55   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019